MAUDE Adverse Event Report: PRECISION SPINE, INC VAULT C ACDF SYSTEM; ANTERIOR PLATE

PRECISION SPINE, INC VAULT C ACDF SYSTEM; ANTERIOR PLATE
Model Number 37-PA-4207
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient -age or date of birth, sex, weight and race- unknown.Initial reporter occupation - other; sales representative.Device evaluated by mfr- evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.This report is number 2 of 2 mdrs filed for the same event (reference 3005739886-2023-00001).
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2022, utilizing the vault c acdf system.The surgeon inserted the assembled 14 x 12 x 07mm anterior plate (37-pa-4207) and 14 x 12 x 07mm 7° posterior peek cage (37-cl-4207).When he attempted to removed the inserter/guide tip from the plate cage assembly, the streamline insertion tip (37-in-0428) would not release, resulting in the plate being pulled off of the cage.The doctor then had to remove the cage from the disc space and replace with a new plate/cage assembly.There was no patient injury but there was a five (5) minute delay to the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluation - engineering performed a visual inspection of the complaint products.There is no visible damage to the streamline inserter tip instrument.There is no visible damage or deformity to the anterior plate implant.The inserter tip does not open wide enough to release the anterior plate component.The engineering drawing for the inserter tip, 37-in-04xx, specifies that the tabs should be bent to a width of 0.550" - 0.560".The complaint product was measured by quality to confirm the tab width with results as follows: 0.525", 0.523", 0.525".The possible cause for the tab width to be undersized is if the inserter tip was compressed in the implant inserter handle without being placed on the mating implant.This would cause the tabs to bend too far closed and therefore, it is no longer able to open far enough to release the implant.Review of device history records found (b)(4) pieces of this lot released for distribution on 6/29/2020 with no deviation or anomalies.Two-year complaint history review (12.14.2020-12.14.2022) found this to be the only report of this nature for this part number.Root cause is identified as normal wear / tear.No corrective actions are recommended.This report is number 2 of 2 mdrs filed for the same event (reference 3005739886-2023-00001-1 / 00002-1).

Brand Name
VAULT C ACDF SYSTEM
Common Device Name
ANTERIOR PLATE
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key16112009
Report Number3005739886-2023-00002
Device Sequence Number5846816
Product Code OVE
UDI-Device Identifier00840019903837
UDI-Public00840019903837
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37-PA-4207
Device Catalogue Number37-PA-4207
Device Lot Number37228PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown